MathSciNet Relay Station
MathSciNet bibliographic data
MR972615 (89k:65154) 65P05 (35Q20 58D25 58F12 58F14 92A09)
Foias, C.; Jolly, M. S.; Kevrekidis, I. G.; Sell, G. R.; Titi, E. S. On the computation of inertial manifolds. Phys. Lett. A 131 (1988), no. 7-8, 433–436.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement